| Model Number |
67SP045 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that four cuffs were not inflating symmetrically with half the cuff sticking to the tube.No patient injury reported.
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.[no damage detected upon visual inspection.4 cuffs were inflated and deflated for functional testing and performed within specifications.Root cause cannot be determined since the complaint was not confirmed due to the fact the sample was tested and successfully passed.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).